MathSciNet Relay Station
MathSciNet bibliographic data
MR2801174 (2012i:22019) 22E46 (17B37 20G05)
Wenzl, Hans Quotients of representation rings. Represent. Theory 15 (2011), 385–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement